Discussions By Condition: Medical Stories


Posted In: Medical Stories 1 Replies
  • Posted By: hboy68
  • March 15, 2007
  • 02:10 AM

:confused: For over two months I was suffering from non stop anxiety attacks due to physical pain. Now I am still having anxiety related symptoms *rapid heartbeat, dizziness mainly) but with no accompanying feelings of anxiety. It feels as if my brain has almose shut down to this and my inner thoughts are being tuned out. I feel as if Im sleepwalking half the time and get real bad anxiety like symptoms for no reason. Sorry if this sounds mumbled Im writing it during an attack write now. Any help would really be appreciated.

Reply Flag this Discussion

1 Replies:

  • Anxiety to me is the number one most distressing feeling I have experienced, but what I have found is that different people describe anxiety in different way. To me an anxiety attact is severe racing thoughts, pounding heart and a sense that I am on the edge of truly losing my mind. If you are taking medications to treat your anxiety it is quite possibly that you could still feel some of these symptoms but your thought have improved or you are feeling "foggy" because of it. My best advice is to talk with a psychiatrist in detail about your symptoms. Although regular physicians mean well, and can be helpful, there is nothing that can replace a very knowledgable psychiatrist and also including some kind of therapy. I hope this helps in some way.I know that these types of issues are so extremely difficult to deal with and require your prompt attention! Don't give up!
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?